Zur Diskrepanz bezüglich gewichteter Mittel.
Manuscripta mathematica, Tome 37 (1982), pp. 393-413
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
asymptotic distribution of sequences, weighted means, lower estimate, discrepancy, metric estimates, powers of matrices, summation methods, Riesz means, irregularities of distribution, P-discrepancy, analog of Erdős-Turan-Koksma inequality
@article{MM2_1982__37_154844,
author = {Robert F. Tichy},
title = {Zur {Diskrepanz} bez\"uglich gewichteter {Mittel.}},
journal = {Manuscripta mathematica},
pages = {393--413},
year = {1982},
volume = {37},
zbl = {0484.10031},
url = {http://geodesic.mathdoc.fr/item/MM2_1982__37_154844/}
}
Robert F. Tichy. Zur Diskrepanz bezüglich gewichteter Mittel.. Manuscripta mathematica, Tome 37 (1982), pp. 393-413. http://geodesic.mathdoc.fr/item/MM2_1982__37_154844/